# SDR 96ZZZX1832

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057869
- Condition: Erratic
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS THE SECOND TIME THIS UNIT HAS BEEN REMOVED FOR ERRATIC CONDITION.  PILOT MUST MAKE CONSTANT ADJUSTMENTS TO THE GOVERNOR 'BEEP' WITH EVERY POWER CHANGE.
